# SDR F3LA200800296

- Difficulty date: June 6, 2008
- Submitted: July 25, 2008
- Operation: Air carrier
- Aircraft: N915FR
- Make and model: Airbus A319-111
- Aircraft serial: 1851
- Aircraft time: 20,422 hours, 8,755 cycles
- Engine: Cfmint CFM565B6
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: D536167800000
- Condition: Delaminated
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REFERENCE NON ROUTINE C045066.  DURING C4 S1 C CHECK INSPECTION NOTED FLOOR PANEL 221BF HAS DELAMINATION AROUND SCREW HOLES.  MAINTENANCE REMOVED DELAMINATED AREA AND APPLIED MOISTURE BARRIER FOIL IN ACCORDANCE WITH THE REQUIREMENTS OF SRM 53-02-00 PAGE 245 FIGURE 212.  UPON COMPLETION OF THE REPAIR IT WAS INSPECTED AND FOUND ACCEPTABLE.  (A)
